# SDR EGRR118593

- Difficulty date: January 17, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N401CV
- Make and model: Skrsky S76B
- Aircraft serial: 760327
- Aircraft time: 7,873 hours, 28,894 cycles
- Engine: Pwa PT6*
- System (JASC): 5520 · Elevator Structure
- Part: Angle
- Part number: 76020105002128
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 1,155 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 900 HR AIRFRAME INSPECTION WITH HORIZONTAL STABILIZER REMOVED, TECH FOUND AFT SPAR WEB P/N 76201-25002-101 CRACKED NEAR THE TOP LT HORIZONTAL STABILIZER SUPPORT FITTING BOLT HOLE. REMOVED HORIZONTAL SUPPORT FITTING ASSY. AND FOUND THE LT AFT SPAR CAP ANGLE P/N 76201-05002-128 CRACKED. PERFORMED DETAILED INSPECTION AND FOUND AFT SPAR DOUBLER PN 76201-05002-105 AND AFT SPAR CANTED BULKHEAD P/N 76201-04010-101 CRACKED AT THE ABOVE BOLT HOLE. THE REPAIR CONSISTED OF REPLACEMENT OF  THE FOLLOWING PARTS: LT AFT SPAR CAP ANGLE P/N 76201-05002-128 AFT SPAR DOUBLER 76201-06002-105 AFT SPAR WEB 76201-25002-101 UPPER SHEAR DECK 76202-04002-117 AFT SPAR CANTED BULKHEAD 76201-24010-101 RT UPPER BATH.
